# SDR DALA2019073104502

- Difficulty date: July 27, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 64,192 hours, 8,085 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 FLAP TRACK FAIRING FORWARD COVER MISSING. APPLIED SPEED TAPE AND DEFERRED TO CDL 57-00-07 UNTIL THE COVER IS AVAILABLE TO INSTALL. LP 6037496
